# SDR ABXA010030

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924050501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LONGERON 28L WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE LONGERON AT 28L IAW DC-9 SRM 51-30-2 AND 51-30-5.
